Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

High blood pressure, trying to lose weight, stiff hands. Taking lozart-h. Safe to exercise?

hye!am 28years old,5 feet 5 inches and weighing 160kg.i have high blood pressure and on medication,ie lozart H i take it twice daily.well i have been trying to loose weight and was wondering if it safe to start aerobics exercise and if i loose weight weight can i be taking off the medication?my Bp ranges 130/80.and why is it when i sleep on my hands they become stiff
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
First of all there's no problem in working out while on the medication , aerobics is the way to go for fat loss and speeding up your metabolism, stay away from heavy weights , i'd reccomend you to use light weights if at all you are using them.
Well about the part about goin off the medication , yes you can but it totally depends on you , you have to keep your diet in check and reduce sodium intake.
Thank you and take care
Answered: Wed, 6 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor